× The many issues we deal with every day.

Pituitary Tumor Hemmorage

  • Posts 7
  • Thank you received: 0

Replied by BRENDA_1 on topic Pituitary Tumor Hemmorage

I had a pituitary tumour in 2011 that hemorraged. I went to emerg after suffering the worst headache ever, including sensitivity to light and vomitting. My tumour had been producing ACTH. I was in hospital for close to a week. I had some vision problems, more with peripheral vision, but that cleared up rather quickly. Surgery followed a few weeks later. I thought everything would be fine once the tumour was removed but later learned my pituitary gland no longer functioned. I also have Addison's Disease and I am not sure if this is causing further complications. I am taking all hormone replacements, including estrogen. I am soon going to start growth hormones, as I am deficient. However, my endocrinologist tells me they are not a proven remedy and may or may not make a difference. Following the removal of the tumour, I experienced insomnia, fatigue, anxiety, low stress tolerance, and forced menopause with severe hot flashes, which I still have. I have been off work for 2 years now and my symptoms haven't really gotten better. I don't experience shakiness per se, but a lot of weakness and fatigue (the kind that doesn't improve with sleep). If the growth hormones don't work, I don't know what I will do.
How are things going with you now? Do you have other symptoms? What does your endocrinologist say?
3 years 3 months ago #10223

Please Log in or Create an account to join the conversation.

  • bluecomet23
  • bluecomet23's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts 1
  • Thank you received: 0

Pituitary Tumor Hemmorage was created by bluecomet23

Has anyone here had this happen to them ? Had this happen to me in early December. Neurologist ordered MRI a week after emergency room diagnosed mass on my Pituitary, went there with worst headache I have ever had. Neurologist said he wanted to wait and see approach after 1st MRI. Vision has returned to almost normal in the eye that was effected. Am on hydrocortisone , levothyroxine and testosterone now. Any info would be appreciated. Have noticed I get the shakes after performing task that require much energy, never had that before. Thanks in advance
3 years 3 months ago #10222

Please Log in or Create an account to join the conversation.

Moderators: [email protected]membershipcoordinatoradministration